Polynomial operations: numerical performance in matrix diophantine equations

F. Kraffer

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)745-753
    Number of pages9
    JournalKybernetika
    Volume30
    Issue number6
    Publication statusPublished - 1994

    Keywords

    • METIS-140818

    Cite this

    @article{02dbaa1dab094f6aac19205a1a04e334,
    title = "Polynomial operations: numerical performance in matrix diophantine equations",
    keywords = "METIS-140818",
    author = "F. Kraffer",
    year = "1994",
    language = "Undefined",
    volume = "30",
    pages = "745--753",
    journal = "Kybernetika",
    issn = "0023-5954",
    publisher = "Academy of Sciences of the Czech Republic",
    number = "6",

    }

    Polynomial operations: numerical performance in matrix diophantine equations. / Kraffer, F.

    In: Kybernetika, Vol. 30, No. 6, 1994, p. 745-753.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Polynomial operations: numerical performance in matrix diophantine equations

    AU - Kraffer, F.

    PY - 1994

    Y1 - 1994

    KW - METIS-140818

    M3 - Article

    VL - 30

    SP - 745

    EP - 753

    JO - Kybernetika

    JF - Kybernetika

    SN - 0023-5954

    IS - 6

    ER -